Duke Mathematical Journal

On uniform distribution of sequences in GF[q,x] and GF{q,x}

H. G. Meijer and A. Dijksma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 37, Number 3 (1970), 507-514.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077379132

Digital Object Identifier
doi:10.1215/S0012-7094-70-03764-6

Mathematical Reviews number (MathSciNet)
MR0266869

Zentralblatt MATH identifier
0206.34502

Subjects
Primary: 10.33

Citation

Meijer, H. G.; Dijksma, A. On uniform distribution of sequences in $GF[q,x]$ and $GF\{q,x\}$. Duke Math. J. 37 (1970), no. 3, 507--514. doi:10.1215/S0012-7094-70-03764-6. https://projecteuclid.org/euclid.dmj/1077379132


Export citation